Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 33, NWS Lubbock, TX

May 31, 2007Floyd County, Texas

NWS Lubbock, TX issued this tornado warning at May 31, 2007, 9:39 PM CDT for Floyd County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2007, 9:39 PM CDT (02:39 UTC)
Expired
May 31, 2007, 10:15 PM CDT
In force
36 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Floyd County, TX

The radar

The Lubbock radar (KLBB), 59 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 4:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 010244
TORLUB
TXC153-010315-
/O.NEW.KLUB.TO.W.0033.070601T0239Z-070601T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
945 PM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FLOYD COUNTY IN NORTHWEST TEXAS.

* UNTIL 1015 PM CDT

* AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES WEST OF
  DOUGHERTY...OR ABOUT 8 MILES EAST OF FLOYDADA...MOVING EAST AT     
  20 MPH. A FUNNEL CLOUD WAS REPORTED AT 931 PM JUST NORTHEAST OF
  LAKEVIEW NEAR THE INTERSECTION OF FARM TO MARKETS 1958 AND 651 BY
  THE FLOYDADA EMERGENCY MANAGEMENT OFFICE . 

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE DOUGHERTY AND
  FLOYDADA.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW

LAT...LON 3402 10146 3385 10148 3385 10106 3412 10106

$$
1 follow-up statement
000 
WWUS54 KLUB 010300
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT THU MAY 31 2007

TXC153-010315-
/O.CON.KLUB.TO.W.0033.000000T0000Z-070601T0315Z/
FLOYD TX-
959 PM CDT THU MAY 31 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN FLOYD COUNTY...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
DOUGHERTY...OR ABOUT 8 MILES EAST OF FLOYDADA. THE MOST DANGEROUS 
PART OF THIS STORM WAS MOVING EAST NORTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE DOUGHERTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW

LAT...LON 3400 10136 3384 10146 3385 10106 3412 10106

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 31, 3:25 PM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, May 31, 3:25 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CDT THU MAY 31 2007

.SHORT TERM...
ATTENTION CONTINUES TO BE FOCUSED ON A POTENTIALLY TWO PRONGED
SEVERE WEATHER THREAT. THE FIRST AREA OF CONCERN IS IN REFERENCE TO
THE INCREASING CONVECTIVE TRENDS OVER THE HIGHER TERRAIN OF EASTERN
NEW MEXICO AND WEST TEXAS. CURRENT ANALYSIS INDICATES STRONG
INSTABILITY FROM THE NEW MEXICO PLAINS EASTWARD OVER THE EXTREME
SOUTHERN FA...JUST SOUTH OF AN APPARENT DIFFUSE SURFACE BOUNDARY.
ALTHOUGH A PRONOUNCED WIND SHIFT DOES NOT EXIST WITH THIS
BOUNDARY...IT IS EVIDENT AS A STRONG INSTABILITY GRADIENT AND IS
SEEN IN THE CU FIELD/VIS IMAGERY. INFLUENCES OF DIFFERENTIAL HEATING
LIKELY EXIST ALONG THE BOUNDARY SOUTH OF TODAY/S PERSISTENT CLOUD
COVER OVER THE SOUTH PLAINS. WEAK FORCING/ASCENT WILL OVERSPREAD
AREAS TO OUR SOUTHWEST BY EARLY EVENING...AS SEEN IN CURRENT MID
CLOUD/VAPOR ENHANCEMENT. THUS IT IS PLAUSIBLE THAT CONVECTION
INITIATING OVER NEW MEXICO WILL SPREAD EASTWARD TOWARD THE WESTERN
SOUTH PLAINS...WHERE STRONG INSTABILITY AND INCREASING SHEAR WILL
CO-EXIST...ESPECIALLY AROUND/AFTER SUNSET. A FEW SUPERCELLS SEEM
POSSIBLE GIVEN THE INCREASING WIND FIELDS...AND EXPECT SEVERE
THREATS WILL INCLUDE VERY LARGE HAIL...AND PERHAPS A FEW BRIEF
TORNADOES.

A SECONDARY AND PERHAPS SIGNIFICANT SEVERE THREAT IS EXPECTED TO
MATERIALIZE LATER IN THE EVENING/AFTER MIDNIGHT WHEN A MATURE MCS
WILL PROPAGATE SOUTHEASTWARD THROUGH THE PANHANDLE/WESTERN OKLAHOMA
IN PROXIMITY TO THE NORTHEASTERN ZONES. CONVECTIVE MODE WILL LIKELY
FAVOR DAMAGING WINDS WITH THIS ACTIVITY.

HAVE MADE SOME MODIFICATIONS TO THE SENSIBLE WEATHER GRIDS FOR
FRIDAY AFTERNOON AS MODELS INDICATE A POSSIBLE TRIPLE POINT NEAR THE
NORTHERN ZONES. STORM CHANCES WILL AGAIN BE WITH US...WITH A
CONDITIONAL RISK OF SEVERE WEATHER.

.LONG TERM...
MODELS IN GOOD AGREEMENT THROUGH AROUND WEDNESDAY WITH UPPER LOW
MEANDERING AROUND THE NORTHERN PLAINS FRIDAY TO SLOWLY MOVE ACROSS
THE UPPER MID WEST OVER THE WEEKEND...AND TOWARD THE GREAT LAKES
REGION BY THE BEGINNING OF THE NEXT WORKWEEK. UPPER RIDGE TO BUILD
OVER THE WESTERN CONUS...MOVING INTO THE CONTINENTAL DIVIDE ON
MONDAY...THEN BEGINNING TO FLATTEN AS IT MOVES INTO THE LEE OF THE
ROCKIES AND A STRONG SHORTWAVE MOVES INTO THE PACIFIC NORTHWEST.
MODELS DIFFER ON HANDLING OF SHORTWAVE OVER THE PACIFIC NORTHWEST
WITH ECMWF AND CANADIAN DIGGING A SLIGHTLY NEGATIVE TILTED TROFF
INTO THE CENTRAL ROCKIES BY LATE WEDNESDAY. GFS AND NOGAPS HAVE
SHORTWAVE MOVING ALONG THE CANADIAN BORDER WITH A NEAR ZONAL
FLOW ACROSS THE REGION WEDNESDAY AND THURSDAY.

COLD FRONT EXPECTED TO MOVE INTO THE PANHANDLE BY LATE FRIDAY
AFTERNOON WITH DRY LINE OVER THE WESTERN SOUTH PLAINS AND TRIPLE
POINT VICINITY OF CLOVIS NEW MEXICO. THESE FEATURES TO ACT AS
FOCUS FOR THUNDERSTORM DEVELOPMENT WITH POSSIBLE MCS MOVING
SOUTHEAST ACROSS THE REGION DURING THE NIGHT. THERE MAY STILL BE
ONGOING PRECIPITATION OVER MY SOUTHEAST ZONES SATURDAY MORNING
FRONT TO REMAIN QUASI-STATIONARY OVER THE FORECAST AREA ON
SATURDAY BEFORE SLIDING SOUTH INTO THE PERMIAN BASIN ON SUNDAY.
THUS CONTINUED CHANCE POPS FOR SATURDAY AND SATURDAY NIGHT AND
WITH NORTHWEST FLOW ALOFT AGAIN FOR SUNDAY AND MONDAY AFTERNOONS
AND NIGHTS AS GFS INDICATES THUNDERSTORMS DEVELOPING IN HIGHER
TERRAIN OF NEW MEXICO MOVING SOUTHEAST ACROSS THE REGION. LEE
SIDE TROFF EXPECTED TO DEVELOP NEAR THE TEXAS NEW MEXICO BORDER
NEXT TUESDAY INTO THURSDAY WITH TEMPERATURES CLIMBING TO ABOVE
NORMAL.

&&

.AVIATION...
MODELS CONTINUE TO INDICATE THAT THE CURRENT CLEAR SKIES AT KLBB
WILL GIVE WAY TO INCREASING LOW CLOUDS OVERNIGHT. SOME UNCERTAINTY
REMAINS WITH THE TIMING OF SAID ONSET...BUT SCATTERED CUMULUS CLOUDS
WILL LIKELY OVERSPREAD THE TERMINAL LATE THIS AFTERNOON...WITH A
TREND TOWARD LOWER CEILINGS AFTER 03Z. BEST POTENTIAL FOR MVFR/IFR
CIGS WILL BE DURING THE 10Z TO 14Z TIMEFRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        59  85  58  82  56 /  40  40  40  20  30
TULIA         58  83  58  80  59 /  50  40  50  20  30
PLAINVIEW     61  84  60  81  61 /  40  20  50  20  30
LEVELLAND     63  86  61  82  61 /  40  20  30  20  20
LUBBOCK       66  86  62  82  63 /  40  20  40  20  20
BROWNFIELD    65  86  63  83  62 /  40  20  30  20  20
CHILDRESS     67  84  65  81  64 /  60  30  50  20  30
SPUR          66  86  64  82  64 /  40  20  50  20  30
ASPERMONT     69  87  65  84  66 /  50  20  50  30  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/08/20
Hazardous weather outlook, May 31, 12:52 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1252 PM CDT THU MAY 31 2007

TXZ021>044-011800-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1252 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FROM LATE THIS
AFTERNOON THROUGH TONIGHT OVER THE SOUTHERN PANHANDLE...SOUTH
PLAINS AND ROLLING PLAINS. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATE THIS AFTERNOON ACROSS THE HIGHER TERRAIN OF NEW
MEXICO AND MOVE THROUGH THE AREA DURING THE EVENING AND OVERNIGHT
HOURS. ADDITIONALLY...CONVERGENCE ALONG THE EDGE OF THE CAPROCK
AND A RETREATING ALBEIT SUBTLE FRONT MAY BE ENOUGH TO INITIATE
THUNDERSTORMS ACROSS THE SOUTH PLAINS AND ROLLING PLAINS BY LATE
AFTERNOON...ALTHOUGH A STRONG CAP IN PLACE MAY LIMIT THIS DEVELOPMENT.

MODERATE LOW TO MID LEVEL WIND SHEAR COMBINED WITH A VERY MOIST AND
UNSTABLE AIRMASS WILL CREATE A FAVORABLE ENVIRONMENT FOR SUPERCELL
THUNDERSTORMS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS WITH ANY DISCRETE CELLS...THOUGH AN ISOLATE TORNADO IS ALSO
POSSIBLE. THEN...THE THREAT WILL TRANSITION TOWARD DAMAGING WINDS
OVERNIGHT AS THE STORMS MERGE INTO A LINE OR COMPLEX.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP LATE FRIDAY
AFTERNOON AND EVENING ACROSS THE SOUTHERN PANHANDLE AS ANOTHER
COLD FRONT MOVES INTO THIS AREA. OTHER STORMS MAY DEVELOP ACROSS
EASTERN NEW MEXICO DURING THE AFTERNOON AND MOVE TOWARD THE AREA
OVERNIGHT. SUFFICIENT WIND SHEAR AND INSTABILITY MAY RESULT IN
SOME STORMS BECOMING SEVERE WITH LARGE HAIL THE PRIMARY THREAT. IF
THE STORMS DEVELOP INTO A LARGE COMPLEX DURING THE
EVENING...DAMAGING WINDS MAY ALSO OCCUR.

CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN OF NEW MEXICO LATE SATURDAY AND AGAIN LATE SUNDAY. WITH
NORTHWEST FLOW ALOFT...THE STORMS WOULD MOVE INTO THE AREA MAINLY
DURING THE EVENING AND OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE AFTERNOON THROUGH THE
EVENING AND OVERNIGHT HOURS.

In the hours before

Local storm report, May 31, 9:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
911 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             2 W PLAINS              33.19N 102.86W
05/31/2007  E1.00 INCH       YOAKUM             TX   LAW ENFORCEMENT

&&

JDV
Local storm report, May 31, 9:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
912 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             2 S PLAINS              33.16N 102.83W
05/31/2007  E1.00 INCH       YOAKUM             TX   LAW ENFORCEMENT

&&

JDV
Local storm report, May 31, 9:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
913 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             11 SW FLOYDADA          33.87N 101.47W
05/31/2007  E1.25 INCH       FLOYD              TX   PUBLIC

&&

JDV
Local storm report, May 31, 9:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             FLOYDADA                33.98N 101.34W
05/31/2007  E0.75 INCH       FLOYD              TX   EMERGENCY MNGR

&&

JDV
Local storm report, May 31, 9:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
934 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      1 W PETERSBURG          33.87N 101.61W
05/31/2007                   HALE               TX   SKYWARN SPOTTER

            FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
            PETERSBURG TO 1 MILE EAST OF PETERSBURG. ALONG HIGHWAY
            54...ROADS ARE FLOODED AND IMPASSABLE.

&&

JDV
Local storm report, May 31, 9:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
936 PM CDT THU MAY 31 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      13 SW FLOYDADA          33.85N 101.50W
05/31/2007                   FLOYD              TX   SKYWARN SPOTTER

            FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
            PETERSBURG TO 1 MILE EAST OF PETERSBURG.

&&

JDV

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTSevere Thunderstorm WarningLUBCochran53 min
May 31, 7:11 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 31, 7:41 PM CDTTornado WarningLUBCrosby, Floyd, Hale, Lubbock34 min
May 31, 7:44 PM CDTSevere Thunderstorm WarningLUBYoakum46 min
May 31, 7:50 PM CDTSevere Thunderstorm WarningLUBLamb55 min
May 31, 8:00 PM CDTSevere Thunderstorm WarningLUBCochran30 min
May 31, 8:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lubbock60 min
May 31, 8:15 PM CDTTornado WarningLUBCrosby45 min
May 31, 8:21 PM CDTTornado WarningLUBFloyd, Hale39 min
May 31, 8:21 PM CDTTornado WarningLUBFloyd, Hale39 min
May 31, 8:31 PM CDTSevere Thunderstorm WarningLUBYoakum59 min
May 31, 8:35 PM CDTFlash Flood WarningLUBFloyd, Hale115 min
May 31, 8:53 PM CDTTornado WarningLUBFloyd52 min
May 31, 8:56 PM CDTTornado WarningLUBHale34 min
May 31, 9:01 PM CDTSevere Thunderstorm WarningLUBTerry59 min
May 31, 9:12 PM CDTSevere Thunderstorm WarningLUBLubbock63 min
May 31, 9:30 PM CDTFlash Flood WarningLUBYoakum60 min
May 31, 9:30 PM CDTSevere Thunderstorm WarningLUBYoakum16 min
May 31, 9:49 PM CDTSevere Thunderstorm WarningLUBCrosby56 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningLUBCottle57 min
May 31, 11:44 PM CDTSevere Thunderstorm WarningLUBLamb31 min
May 31, 11:45 PM CDTSevere Thunderstorm WarningLUBKent30 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningLUBKent19 min
Jun 1, 12:47 AM CDTSevere Thunderstorm WarningLUBStonewall43 min
Jun 1, 1:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Jun 1, 1:57 PM CDTSevere Thunderstorm WarningLUBHall48 min
Jun 1, 2:21 PM CDTTornado WarningLUBHall24 min
Jun 1, 2:35 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle55 min
Jun 1, 3:00 PM CDTSevere Thunderstorm WarningLUBHall, Motley30 min
Jun 1, 3:28 PM CDTSevere Thunderstorm WarningLUBCottle32 min
Jun 1, 4:01 PM CDTSevere Thunderstorm WarningLUBCottle29 min
Jun 1, 5:16 PM CDTSevere Thunderstorm WarningLUBKing29 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.